# SDR QXEA0001540

- Difficulty date: June 14, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,829 hours, 45,051 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JA010001
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- FLIGHT ATTENDANTS NOTICED SMELL IN GALLEY.  BOTH THOUGHT IT SMELLED MORE LIKE AN ELECTRICAL SMELL THAN BURNING COFFEE.  INSPECTED FORWARD GALLEY, NO DEFECTS NOTED.  FOUND UPPER COFFEE JUG WITH BURNT COFFEE SMELL.  REMOVED AND REPLACED HOT WATER AND COFFEE JUGS.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
